# SDR SWAA2025072895267

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N8811L
- Make and model: Boeing 737-8
- Aircraft serial: 42661
- Aircraft time: 13,777 hours, 7,654 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS L2 DOOR SLIDE GIRTBAR LATCH SPRING INOP<[01] REPLACED L2 AFT FLOOR MOUNTED ESCAPE SLIDE BRACKET REF AMM 25-66-02
